Skip to main content
placeholder image

On Chebyshev centres, retractions, metric projections and homogeneous inverses for Besov, Lizorkin-Triebel Sobolev and other Banach space

Journal Article


Abstract


Authors


  •   Ajiev, Sergey (external author)

Publication Date


  • 2009

Citation


  • Ajiev, S. (2009). On Chebyshev centres, retractions, metric projections and homogeneous inverses for Besov, Lizorkin-Triebel Sobolev and other Banach space. East Journal of Approximations, 15 (3), 375-428.

Number Of Pages


  • 53

Start Page


  • 375

End Page


  • 428

Volume


  • 15

Issue


  • 3

Abstract


Authors


  •   Ajiev, Sergey (external author)

Publication Date


  • 2009

Citation


  • Ajiev, S. (2009). On Chebyshev centres, retractions, metric projections and homogeneous inverses for Besov, Lizorkin-Triebel Sobolev and other Banach space. East Journal of Approximations, 15 (3), 375-428.

Number Of Pages


  • 53

Start Page


  • 375

End Page


  • 428

Volume


  • 15

Issue


  • 3